# SDR DALA2024050805017

- Difficulty date: March 22, 2024
- Submitted: May 8, 2024
- Operation: Air carrier
- Aircraft: N963AT
- Make and model: Boeing 717-200
- Aircraft serial: 55024
- Aircraft time: 56,218 hours, 39,434 cycles
- System (JASC): 5751 · Ailerons
- Part: Aileron
- Part number: UNKNOWN
- Condition: Unknown
- Location: Left
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

-AD- PERFORM BALANCE PROCEDURE ON AILERON LH. SUMMARY OF NRC 00770: AILERON LH BALANCE PROCEDURE WAS PERFORMED PER B717-200 SRM 51-60-01-0G, ALSO AILERON LH WAS REMOVED / INSTALLED PER B717-200 AMM 27-10-01. ADJUSTMENT / TEST OK; AILERON CONTROL TAB L/H WAS REMOVED / INSTALLED PER B717-200 AMM 27-10-02. ADJUSTMENT / TEST OK; AND AILERON TRIM TAB L/H WAS INSTALLED PER B717-200 AMM 27-10-05. ADJUSTMENT / TEST OK. (LP #0257444)
